Skip to main content

Children's Motrin Dye-Free Pain Reliever/Fever Reducer Original Berry Flavor

  • 4 fl oz Box

+1
Log In to Add to Cart
Description

Children's Motrin Original Berry Flavor Dye-Free Pain Reliever/Fever Reducer. For ages 2 to 11. Contains Ibuprofen oral suspension (NSAID). 100 mg per 5 ml (teaspoon). Lasts up to 8 hours. Alcohol free. Non-staining.

Uses temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. McNeil. MCN-PPC, Inc. 2011. www.motrin.com. Questions or comments? Call 1-877-895-3665: weekdays 8:00 AM to 8:00 PM EST.

UPC: 0300450184040

Active Ingredient (in each 5 mL = 1 teaspoon): Ibuprofen 100 mg (NSAID)* *nonsteroidal anti-inflammatory drug Inactive Ingredients: acesulfame potassium, anhydrous citric acid, flavors, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum  
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098